| Model Number |
TA30V3S |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a procedure, the staples had poor formation and it was not ligated.A new open stapler was used to resolve the issue.
Additional Manufacturer Narrative
Additional information: b5, d9, d10, g3, h3 d10 concomitant products: ta4535s ta4535s ta 45-3.5 reloadable stapler - (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, the staples had poor formation, and it was not ligated.The same issue occurred on the second open stapler.A new open stapler was used to resolve the issue.